# SDR CHQ00011

- Difficulty date: July 26, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N261
- Make and model: Emb EMB-145LR
- Aircraft serial: 145144
- Aircraft time: 5,213 hours, 3,527 cycles
- Engine time: 5,133 hours, 3,469 cycles
- System (JASC): 5200 · Doors
- Part: Switch
- Condition: Out Of Adj
- Location: Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A/C RETURNED TO FIELD.  EICAS DOORS WARNING MSG.  MAINTENANCE ADJUSTED MICROSWITCH.
